Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 91, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 29, 2011, 7:16 PM MDT for Cheyenne County, Morrill County, Nebraska. It was in force for 29 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2011, 7:16 PM MDT (01:16 UTC)
- Expired
- Jun 29, 2011, 7:45 PM MDT
- In force
- 29 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Cheyenne County, NE, Morrill County, NE
The radar
The Cheyenne radar (KCYS), 183 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 7:16 PM MDT | TSTM WND GST 60 | 15 E Dalton, NE | BRIEF HEAVY RAIN AND PEA-SIZED HAIL ACCOMPANIED WIND GUST. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1506 J/kg
- Mixed-layer CIN
- -287 J/kg
- Mixed-layer LCL
- 2717 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
268
WUUS55 KCYS 300116
SVRCYS
NEC033-123-300145-
/O.NEW.KCYS.SV.W.0091.110630T0116Z-110630T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
716 PM MDT WED JUN 29 2011
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
SOUTHEASTERN MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 745 PM MDT
* AT 711 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 12 MILES SOUTH OF LISCO...OR 21 MILES NORTHEAST OF
SIDNEY...AND MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHEASTERN CHEYENNE AND SOUTHEASTERN
MORRILL COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4124 10261 4133 10282 4157 10264 4156 10263
4140 10262 4139 10260 4125 10260
TIME...MOT...LOC 0116Z 213DEG 27KT 4136 10265
WIND...HAIL 60MPH 1.50IN
$$
GRIFFITH1 follow-up statement
540
WWUS55 KCYS 300136
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
736 PM MDT WED JUN 29 2011
NEC033-123-300146-
/O.EXP.KCYS.SV.W.0091.000000T0000Z-110630T0145Z/
CHEYENNE NE-MORRILL NE-
736 PM MDT WED JUN 29 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRILL AND
NORTHEASTERN CHEYENNE COUNTIES WILL EXPIRE AT 745 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4124 10261 4133 10282 4157 10264 4156 10263
4140 10262 4139 10260 4125 10260
TIME...MOT...LOC 0136Z 213DEG 27KT 4148 10253
$$
GRIFFITHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:27 PM MDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 29, 2:27 PM MDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 227 PM MDT WED JUN 29 2011 .SHORT TERM...TONIGHT THROUGH FRIDAY FORECAST CHALLENGES DEAL WITH PRECIP CHANCES TODAY AND THURSDAY. CURRENTLY...CONVECTION ON THE INCREASE THIS AFTERNOON ACROSS THE CWA WITH RADAR IMAGERY SHOWING ISOLATED TO WIDELY SCATTERED COVERAGE. TEMPERATURES HAVE LEVELED OFF WITH THIS CLOUDINESS. FURTHER WEST...A MORE WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL UTAH UP INTO WESTERN WYOMING. FOR THIS AFTERNOON AND EVENING...THUNDERSTORM COVERAGE WILL CONTINUE TO INCREASE OVER CARBON COUNTY AND AREAS WEST OF THE LARAMIE RANGE. MOST OF THESE THUNDERSTORMS WILL BE HIGH BASED WITH LITTLE IN THE WAY OF PRECIPITATION REACHING THE GROUND UNTIL THE SYSTEM CURRENTLY OVER UTAH GETS A LITTLE CLOSER THURSDAY. THURSDAY...MODELS HAVE COME INTO DECENT AGREEMENT IN TERMS OF AREAL COVERAGE OF SHOWERS AND THUNDERSTORMS AS THE POTENT UPPER SHORTWAVE TRACKS INTO SOUTH CENTRAL WYOMING DURING THE AFTERNOON HOURS. WENT AHEAD AND INCREASED POP COVERAGE THURSDAY WITH BEST CHANCES DURING THE AFTERNOON HOURS. THIS SHORTWAVE QUICKLY PUSHES NORTHEAST INTO SOUTHWEST SOUTH DAKOTA BY EARLY THURSDAY EVENING. WRF SHOWING SOME FAIRLY HIGH CAPE VALUES AHEAD OF THIS SYSTEM DURING THE AFTERNOON WITH 1500 TO 2000 J/KG. WENT AHEAD WITH SOME MODERATE THUNDERSTORMS IN THE HWO FOR TOMORROW AFTERNOON.\ FRIDAY LOOKS DRY AS THE UPPER SHORTWAVE EXITS EAST AND WESTERLY WINDS RETURN. LOOK FOR HIGHS IN THE MID 80S WITH BREEZY CONDITIONS THROUGH THE AFTERNOON. .LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY... VERY WARM TEMPERATURES WILL CONTINUE OVER THE CWA FOR THIS PART OF THE FORECAST. HEIGHTS ALOFT SLOWLY INCREASE OVER THE ROCKIES FROM FRIDAY NIGHT THROUGH EARLY NEXT WEEK. BY MONDAY...THE LARGE UPPER HIGH WILL BE CENTERED OVER UTAH AND COLORADO. THE HIGH BY MID WEEK IS PUSHED SOUTH SOME. SOME MOISTURE WILL LINGER THROUGH SATURDAY OVER MAINLY THE SOUTHEAST PART OF THE CWA. THE MOISTURE PLUME IS THEN SHUNTED TO OUR SOUTH AND WEST WITH THE DRIER AIR OVER THE REGION THROUGH LATE SUNDAY NIGHT. THE MID AND UPPER LEVEL MOISTURE PLUME RETURNS MONDAY AND CONTINUE OVER THE AREA THROUGH WEDNESDAY. RETURN BOUNDARY LAYER WIND FLOW WILL INCREASE THE LOW LEVEL MOISTURE OVER THE EAST PART OF THE CWA SATURDAY AND WILL BE REINFORCED WITH THE PASSAGE OF A COLD FRONT MONDAY AFTERNOON AND EVENING. PRECIPITABLE WATER VALUES RETURN TO UP TO AN INCH OVER THE EAST PART OF THE CWA TUESDAY AND WEDNESDAY. SHOWER AND THUNDERSTORM ACTIVITY WILL INCREASE OVER THE CWA MONDAY THROUGH WEDNESDAY WITH STORMS MOST WIDESPREAD TUESDAY AND WEDNESDAY. THE WARMEST TEMPERATURES WILL BE ON SUNDAY AND MONDAY AHEAD OF THE COLD FRONT. MODELS ARE FAIRLY SIMILAR FOR THIS FORECAST AND LOOK REASONABLE. && .AVIATION...00Z TAF ISSUANCE... VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH THURSDAY. MID AND UPPER LEVEL MOISTURE CURRENTLY OVER THE CWA WILL HELP IN THE FORMATION OF FAIRLY NUMEROUS HIGH BASED THUNDERSTORMS THROUGH 03Z. THE MAIN THREAT WITH THAT ACTIVITY WILL BE BRIEF AND LOCAL WIND GUSTS TO 45 KNOTS. GENERAL SOUTHWEST WINDS WILL ALSO GUST AS HIGH AS 40 KNOTS THROUGH 02Z AND AGAIN AFTER 15Z MAINLY IN AREAS ALONG AND WEST OF THE LARAMIE RANGE. A SCATTERED COVERAGE OF THUNDERSTORMS WILL AGAIN DEVELOP OVER THE MOUNTAINS IN THE EARLY AFTERNOON THURSDAY AND MOVE TO THE NORTHEAST. BRIEF MVFR CEILINGS AND VISIBILITIES WILL BE ASSOCIATED WITH THE ACTIVITY OVER THE EAST PART OF THE CWA THURSDAY AFTERNOON AND EVENING. && .FIRE WEATHER... AN AREA OF LOW PRESSURE CURRENTLY OVER UTAH WILL CONTINUE MOVING NORTHEAST THIS AFTERNOON AND OVERNIGHT. THIS LOW WILL BRING US INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY AFTERNOON WITH COOLER TEMPERATURES THURSDAY AND FRIDAY. HIGH PRESSURE THEN BUILDS IN BEHIND THE LOW FRIDAY AFTERNOON AND PERSISTS INTO THE WEEKEND. WARMER TEMPERATURES RETURN WITH HIGHS CLIMBING BACK INTO THE UPPER 80S AND LOW 90S. && .HYDROLOGY... FLOOD WARNINGS REMAIN IN EFFECT FOR SARATOGA...SINCLAIR...HENRY AND MITCHELL ALONG THE NORTH PLATTE RIVER AS WELL AS THE LARAMIE RIVER NEAR LARAMIE. RIVER LEVELS WILL REMAIN STEADY OR SLOWLY FALL THROUGH EARLY NEXT WEEK ALONG THE LOWER NORTH PLATTE RIVER...WITH DIURNAL RISES AND FALLS MIXED IN WITH A GENERAL DECREASING TREND FURTHER WEST. HOT TEMPERATURES ARE FORECAST THROUGH EARLY NEXT WEEK WHICH WILL RESULT IN INCREASED MOUNTAIN SNOW MELT. HOWEVER...WITH MOST OF THE SNOW PACK BELOW 9500 FEET MSL IN THE MOUNTAINS ALREADY MELTED... DO NOT ANTICIPATE ANY SIGNIFICANT RISES THIS WEEK. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...CLAYCOMB LONG TERM/AVIATION...WEILAND
Hazardous weather outlook, Jun 29, 12:55 PM MDT, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1255 PM MDT WED JUN 29 2011 WYZ101>119-301900- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1255 PM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT TEMPERATURES ARE EXPECTED TODAY...WITH SOME SITES APPROACHING RECORD READINGS. THIS WILL RESULT IN INCREASING MOUNTAIN SNOW MELT. MINOR TO MODERATE FLOODING ALONG THE LARAMIE AND THE UPPER NORTH PLATTE RIVERS WILL CONTINUE. THERE IS A CHANCE OF THUNDERSTORMS LATE THIS AFTERNOON ESPECIALLY WEST OF THE LARAMIE RANGE WITH SLIGHT CHANCES ALONG AND EAST OF THE LARAMIE RANGE. THESE THUNDERSTORMS WILL BE HIGH BASED WITH THE MAIN HAZARD BEING DOWNBURST WINDS TO 50 MPH. DRY LIGHTNING...WITH VERY LITTLE IN THE WAY OF RAINFALL WILL ALSO BE A HAZARD WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT TEMPERATURES WILL CONTINUE THURSDAY...WITH FLOODING CONCERNS EXPECTED TO CONTINUE THROUGH THE WEEKEND. THERE WILL BE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY...WITH SOME THUNDERSTORMS BECOMING STRONG ACROSS AREAS ALONG AND EAST OF THE LARAMIE RANGE. STRONG DOWNBURST WINDS AND HAIL TO THE SIZE OF NICKELS ARE POSSIBLE THURSDAY AFTERNOON INTO THE EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-301900- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 1255 PM MDT WED JUN 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...THIS AFTERNOON AND TONIGHT HOT TEMPERATURES ARE EXPECTED TODAY...WITH SOME SITES APPROACHING RECORD READINGS. A SLIGHT CHANCE FOR THUNDERSTORMS IS EXPECTED FOR LATE THIS AFTERNOON. THE MAIN HAZARD WITH THESE THUNDERSTORMS WILL BE STRONG DOWNBURST WINDS TO 50 MPH THIS AFTERNOON AND EARLY EVENING. MINOR TO MODERATE FLOODING ALONG THE LOWER NORTH PLATTE RIVER WILL CONTINUE THIS WEEK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HOT TEMPERATURES WILL CONTINUE THURSDAY...WITH FLOODING CONCERNS EXPECTED TO CONTINUE THROUGH THE WEEKEND. THERE WILL BE A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THURSDAY...WITH SOME THUNDERSTORMS BECOMING STRONG ACROSS THE NORTHERN PANHANDLE. STRONG DOWNBURST WINDS AND HAIL TO THE SIZE OF NICKELS ARE POSSIBLE THURSDAY AFTERNOON INTO THE EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 29, 3:14 PM MDT, 4 hours 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 314 PM MDT WED JUN 29 2011 WYZ104-109-292215- CENTRAL CARBON COUNTY WY-FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY- 314 PM MDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CARBON COUNTY UNTIL 415 PM MDT... AT 310 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF RAWLINS...MOVING NORTHEAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... RAWLINS... SINCLAIR... SEPARATION LAKE... I-80 EXIT 211... I-80 EXIT 215... I-80 EXIT 221... GRIFFITH
Special weather statement, Jun 29, 3:47 PM MDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 347 PM MDT WED JUN 29 2011 NEZ021-292200- MORRILL NE- 347 PM MDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRILL COUNTY UNTIL 400 PM MDT... AT 344 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHWEST OF LISCO...OR 33 MILES NORTHEAST OF SIDNEY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF EXTREME EASTERN MORRILL COUNTY. GRIFFITH
Special weather statement, Jun 29, 6:14 PM MDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 614 PM MDT WED JUN 29 2011 WYZ114>117-300115- LARAMIE VALLEY WY-SNOWY RANGE WY-SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 614 PM MDT WED JUN 29 2011 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND SOUTHEASTERN ALBANY COUNTIES UNTIL 715 PM MDT... AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF WOODS LANDING...OR 25 MILES SOUTHWEST OF LARAMIE...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... LARAMIE... HUTTON LAKE... BALDY PEAK... I-80 EXIT 311... I-80 EXIT 316... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 304 AND 322. GRIFFITH
Local storm report, Jun 29, 6:24 PM MDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
624 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST 20 SW LARAMIE 41.11N 105.85W
06/29/2011 E60 MPH ALBANY WY TRAINED SPOTTER
&&
HAHNLocal storm report, Jun 29, 6:56 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
656 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM TSTM WND GST RAWLINS 41.78N 107.23W
06/29/2011 M59 MPH CARBON WY ASOS
&&
BCHAPMANLocal storm report, Jun 29, 7:14 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
714 PM MDT WED JUN 29 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND GST LARAMIE 41.31N 105.58W
06/29/2011 M60.00 MPH ALBANY WY ASOS
0636 PM NON-TSTM WND GST 13 WNW LARAMIE 41.38N 105.81W
06/29/2011 M57.00 MPH ALBANY WY MESONET
0640 PM TSTM WND GST 11 SE LARAMIE 41.20N 105.43W
06/29/2011 M54.00 MPH ALBANY WY MESONET
0642 PM TSTM WND GST 13 SE LARAMIE 41.18N 105.41W
06/29/2011 M57.00 MPH ALBANY WY MESONET
&&
BCHAPMANThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 2:03 PM MDT | Severe Thunderstorm Warning | CYS | Sioux | 24 min |
| Jun 30, 3:58 PM MDT | Severe Thunderstorm Warning | CYS | Banner, Kimball | 47 min |
| Jun 30, 4:01 PM MDT | Severe Thunderstorm Warning | CYS | Dawes | 29 min |
| Jun 30, 4:24 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne | 53 min |
| Jun 30, 5:15 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 17 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.